# SDR GLBA20110808F

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,695 hours, 46,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE SEAT ROW 4 LIGHTED EXIT SIGN FELL OFF.  MX RESECURED THE ROW 4 EXIT SIGN, OPS CK GOOD.
